# SDR 96ZZZX3107

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Strip
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - FRAME 18 RT BULKHEAD FLOOR STRIP HAS SURFACE CORROSION.  REMOVED SURFACE CORROSION, ALODINED, PRIMED AND PAINTED ALLOWABLE PER SRM.
